Stationary probability density of stochastic search processes in global optimization

A method for the construction of approximate analytical expressions for the stationary marginal densities of general stochastic search processes is proposed. By the marginal densities, regions of the search space that with high probability contain the global optima can be readily defined. The densit...

Descripción completa

Detalles Bibliográficos
Autor principal: Berrones, Arturo
Formato: Artículo
Lenguaje:inglés
Publicado: 2008
Materias:
Acceso en línea:http://eprints.uanl.mx/28535/1/891.pdf
_version_ 1824420986272874496
author Berrones, Arturo
author_facet Berrones, Arturo
author_sort Berrones, Arturo
collection Repositorio Institucional
description A method for the construction of approximate analytical expressions for the stationary marginal densities of general stochastic search processes is proposed. By the marginal densities, regions of the search space that with high probability contain the global optima can be readily defined. The density estimation procedure involves a controlled number of linear operations, with a computational cost per iteration that grows linearly with problem size.
format Article
id eprints-28535
institution UANL
language English
publishDate 2008
record_format eprints
spelling eprints-285352025-01-28T20:27:32Z http://eprints.uanl.mx/28535/ Stationary probability density of stochastic search processes in global optimization Berrones, Arturo QA Matemáticas, Ciencias computacionales A method for the construction of approximate analytical expressions for the stationary marginal densities of general stochastic search processes is proposed. By the marginal densities, regions of the search space that with high probability contain the global optima can be readily defined. The density estimation procedure involves a controlled number of linear operations, with a computational cost per iteration that grows linearly with problem size. 2008 Article PeerReviewed text en cc_by_nc_nd http://eprints.uanl.mx/28535/1/891.pdf http://eprints.uanl.mx/28535/1.haspreviewThumbnailVersion/891.pdf Berrones, Arturo (2008) Stationary probability density of stochastic search processes in global optimization. Journal of Statistical Mechanics: Theory and Experiment, 2008 (01). pp. 1-14. ISSN 1742-5468 http://doi.org/10.1088/1742-5468/2008/01/P01013 doi:10.1088/1742-5468/2008/01/P01013
spellingShingle QA Matemáticas, Ciencias computacionales
Berrones, Arturo
Stationary probability density of stochastic search processes in global optimization
thumbnail https://rediab.uanl.mx/themes/sandal5/images/online.png
title Stationary probability density of stochastic search processes in global optimization
title_full Stationary probability density of stochastic search processes in global optimization
title_fullStr Stationary probability density of stochastic search processes in global optimization
title_full_unstemmed Stationary probability density of stochastic search processes in global optimization
title_short Stationary probability density of stochastic search processes in global optimization
title_sort stationary probability density of stochastic search processes in global optimization
topic QA Matemáticas, Ciencias computacionales
url http://eprints.uanl.mx/28535/1/891.pdf
work_keys_str_mv AT berronesarturo stationaryprobabilitydensityofstochasticsearchprocessesinglobaloptimization